Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 4, Issue 4, Pages 231-242
http://dx.doi.org/10.1155/S1085337599000159

Semilinear elliptic equations having asymptotic limits at zero and infinity

1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901-6997, FL, USA
2Department of Mathematics, University of California Irvine, Irvine 92697-3875, CA, USA

Received 22 October 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain nontrivial solutions for semilinear elliptic boundary value problems having resonance both at zero and at infinity, when the nonlinear term has asymptotic limits.